MAUDE Adverse Event Report: PT. CIBA VISION Batam AcrySof Multipiece IOL; Intraocular Lens

PT. CIBA VISION Batam AcrySof Multipiece IOL; Intraocular Lens
Model Number MA60AC
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non health care profession reported that iol got damaged during implantation.The procedure was completed on the same day.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
AcrySof Multipiece IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
PT. CIBA VISION Batam
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION Batam
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50851160
Report Number9681121-2026-00294
Device Sequence Number9923317
Product Code HQL
UDI-Device Identifier00380652552585
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMA60AC
Device Catalogue NumberMA60AC.230
Device Lot Number31591239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/23/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured03/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH II IOL Delivery System, Cartridge B.; MONARCH III IOL Delivery System, Injector.
Patient SexUnknown